Free access
Issue
ESAIM: COCV
Volume 17, Number 4, October-December 2011
Page(s) 1133 - 1143
DOI http://dx.doi.org/10.1051/cocv/2010038
Published online 28 October 2010
  1. H. Brezis, Analyse fonctionnelle : théorie et applications. Collection Mathématiques Appliquées pour la Maîtrise [Collection of Applied Mathematics for the Master's Degree], Masson, Paris (1983).
  2. H. Brezis and M. Sibony, Équivalence de deux inéquations variationnelles et applications. Arch. Rational Mech. Anal. 41 (1971) 254–265. [MathSciNet]
  3. A. Cellina, On the bounded slope condition and the validity of the Euler Lagrange equation. SIAM J. Control Optim. 40 (2002) 1270–1279. [CrossRef]
  4. A. Cellina, Comparison results and estimates on the gradient without strict convexity. SIAM J. Control Optim. 46 (2007) 738–749. [CrossRef] [MathSciNet]
  5. F. Clarke, Continuity of solutions to a basic problem in the calculus of variations. Ann. Sc. Norm. Super. Pisa Cl. Sci. 4 (2005) 511–530. [MathSciNet]
  6. L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions. Studies in Advanced Mathematics, CRC Press, Boca Raton (1992).
  7. M. Giaquinta and L. Martinazzi, An introduction to the regularity theory for elliptic systems, harmonic maps and minimal graphs, Scuola Normale Superiore di Pisa (Nuova Serie) [Lecture Notes. Scuola Normale Superiore di Pisa (New Series)] 2. Edizioni della Normale, Pisa (2005).
  8. P. Hartman, On the bounded slope condition. Pacific J. Math. 18 (1966) 495–511. [MathSciNet]
  9. P. Hartman and G. Stampacchia, On some non-linear elliptic differential-functional equations. Acta Math. 115 (1966) 271–310. [CrossRef] [MathSciNet]
  10. C. Mariconda and G. Treu, Lipschitz regularity for minima without strict convexity of the Lagrangian. J. Differ. Equ. 243 (2007) 388–413. [CrossRef]
  11. C. Mariconda and G. Treu, Local Lipschitz regularity of minima for a scalar problem of the calculus of variations. Commun. Contemp. Math. 10 (2008) 1129–1149. [CrossRef] [MathSciNet]
  12. C. Mariconda and G. Treu, Hölder regularity for a classical problem of the calculus of variations. Adv. Calc. Var. 2 (2009) 311–320. [CrossRef] [MathSciNet]
  13. M. Miranda, Un teorema di esistenza e unicità per il problema dell'area minima in n variabili. Ann. Scuola Norm. Sup. Pisa 19 (1965) 233–249. [MathSciNet]
  14. G. Treu and M. Vornicescu, On the equivalence of two variational problems. Calc. Var. Partial Differential Equations 11 (2000) 307–319. [CrossRef] [MathSciNet]